I take adderal for energy and I am not add. I now have some vyvanse will it give me energy as well?
- 9 Jan 2013 by xtinamarie
9 Jan 2013
Hi X- I know of people taking adderrall for narcolepsy , energy I guess, but very few. But I would guess that taking the two together would be a waste of either drug, they are both in same family (roughly). Also, I am not sure you are getting these prescribed or not but don't take two of them on top of each other . Use the adderrall and save the Vyvanse for a rainy day. But please be careful if not getting these prescribed, they can wear on your dopamine levels esp if you dont have add or adhd. thanks for question, and feel free to ask more if need to as I am on adderrall for adhdthanks RC4,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 9 year old son has been on Vyvanse for 1 year now. He was diagnosed with a mild case of ADD, where he can not focus and he gets bored easily in ...
11 answers • 16 Aug 2009
i have babies and i feel so desperate for energy just to hold them... this in no way will be long term... i only have 4 but i refuse to take unless ...
3 answers • 1 Jan 2012
it's weird, on Vyvanse. it returned my energy with a desire to do things, instead of being lazy. Now at 70 mg. I have patience to sit down and ...
5 answers • 9 Jun 2012
1 answer • 11 Jan 2016